MedElevator Войти в исследования
← Поиск публикаций

DOI 10.31729/jnma.8762

Медицинская библиотека · JNMA; journal of the Nepal Medical Association · 2024

Nimesulide-induced Erythema Multiforme Major: A Case Report.

Dahal Agnimshwor, Dhungel Prakash, Thapa Astha, Gyawali Jeevan, Shah Amin, Khadgi Pujan, Chauhan Bhim, Karki Prashanna Dip, Shahi Nistha

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythema Multiforme Major (EMM) is a rare hypersensitivity reaction that primarily affects the skin and mucosa, typically self-limiting. This case discusses a patient who developed severe EMM lesions after consuming nimesulide, a non-steroidal anti-inflammatory drug (NSAID), for abdominal discomfort. Patient was admitted to the hospital, the drug was discontinued, and supportive measures such as pain management and fluid replacement were initiated. This case, being the first to identify nimesulide as a possible trigger for EMM, aims to contribute to the growing body of knowledge on this topic. It emphasizes the need for vigilance and swift intervention for unusual drug reactions.

Для цитирования: Dahal Agnimshwor, Dhungel Prakash, Thapa Astha, Gyawali Jeevan, Shah Amin, Khadgi Pujan, Chauhan Bhim, Karki Prashanna Dip, Shahi Nistha. Nimesulide-induced Erythema Multiforme Major: A Case Report.. JNMA; journal of the Nepal Medical Association. 2024. DOI: 10.31729/jnma.8762.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.